# SDR SWAA2022041214798

- Difficulty date: December 10, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 53,267 hours, 35,503 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS NUMEROUS ELONGATED HOLES. / REPLACED PANEL 193B PER EO# 14108 AND SRM 51-40-02
